# SDR DL738021381

- Difficulty date: November 26, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 5,637 hours, 2,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EXTERIOR EMERGENCY LIGHT BULB INOP.  RELAMPED.
